# SDR WTAA960072

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: SEL0C29DH
- Condition: Erratic
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMF - RIGHT ENGINE PROPELLER 'NP' INDICATION REPORTED ERRATIC DURING CLIMB-OUT.  ALL OTHER ENGINE INDICATIONS NORMAL.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE CLEANED AND INSPECTED RIGHT PROPELLER 'NP' INDICATOR CANNON AND SWAPPED GAUGES FROM RIGHT TO LEFT POSITION.  PROPELLER INDICATIONS REPORTED NORMAL DURING ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.
